Plz can someone tell me anything about being on SEROQUEL 100mg. I know it gives me a good sleep. Think it slows my mind down. I'm depressed & terrible Aniexty. Always scared & afraid. Plz help.
Interested in more discussions like this? Go to the Depression & Anxiety group.
Hi Folks, went to bed happy. Took my SERAQUEL 100mg, slept well. Got out of bed at 3pm. Waken at 11.30am & couldn’t move with FEARS & ANIEXTY. Really weepy & upset now. Why, Why, Why… Panicking now. Help me Plz. GOD BLESS TO EVERYONE.
Jump to this post
So sorry to hear your are going through such a hard time, @anniegk, with feeling normal at night and waking anxious and "messed up."
Does anything help you get through the anxiety in the morning?
@derryman — how is it going for you? Are you still experiencing fear and anxiety when you wake up?
I am still having mornings where I feel the Anxiety. I do have some mornings where it isnt as bad. I try to get busy and take my mind off of it. Sometimes it helps and sometimes it doesnt. Iam on so many drugs that there are days I feel so drowsy. That makes me anxious when i feel drowsy.
You have asked about Seroquel. You did not mention how long you have taken this med and that does make a difference in how you are feeling. Meds of this sort will have more side effects at the beginning of treatment and tend to have lesser side effects several weeks into treatment.
While I have never had any personal experience with Seroquel, I found a website that explains a bit more about it, http://bipolar-disorder.emedtv.com/seroquel/seroquel.html. I also found some info on the NIH website (using the generic name for Seroquel), https://www.ncbi.nlm.nih.gov/pubmedhealth/PMHT0011909/.
If you are comfortable sharing more about your use of this med, it would be good to know how long you have been taking the 100 mg dosage. Did you try lower dosages earlier on in treatment? Is your doctor aware of your feeling that as you say, ” it slows my mind down.” ?
We look forward to hearing from you again.
I'm on Seroquel to level my moods. I take it at night. Any information you can relay to me would be appreciated.
I have had a periodic irregular heartbeat that i have had on and off for the last 45 years or so. Iam now 72 and a year ago it started getting worse. This year is even worse. This causes extreme anxiety for me. They finally added a Beta Blocker to my mix of meds. It does seem to help the irregular heartbeat. I take that along with my Buspar in the AM for the anxiety. The Beta Blocker and the buspar make me very drug out. It takes me until late afternoon before i feel less drugged. I hate the drug out feeling but i hate the anxiety even worse. This depression and Anxiety has been going on for over a year. I have a pyschologist and a GP I go to. I sure wish i could get off some of these meds. Iam on 250 mgs Seroquel, 45. Mgs Mirtazapine, Propanolol, and buspar, lisinopril. I feel like a walking drug store.
God, I wish I could help. I've only had a touch of what you are going thru. Two books help me..How to stop worrying and start living by Dale Carnegie and Spontaneous Healing by Dr Weil…Having someone with me so I can talk, going outside helps, help groups if there are any around you, there are people to talk to on the phone if you can find them..church people…my heart is with you..you are not alone…don't give up, please.
@derryman 100 mgs is low dose, so perhaps it was given to you for anxiety or sleep? I have been on that dose for both of those reasons for years. It is an atypical antipsychotic but off label use at low dose is usually for the above reasons or as an augmenting agent. Higher doses are for bipolar and schizophrenia. Hope this helps!
derryman, how long have you been going through this. I have had Anxiety and depresson for years on and off. This time i have been battling it for a year and a half. In the past, i have went into remisson…this time i have not. Iam now 72 years old. I wonder if that has something to do with it. There are some days that are better than others. I just wish it would go away. I also have a irregular heartbeat that causes anxiety and i take 60 ER propranolol for it. I take 250 mg er seroquel, 45 mgs of Mirtazapine and buspar, and lisinopril in addition to the propranolol. I feel like a walking drugstore. I wish i could get off some of these drugs.
I just started taking this drug as of yesterday for PTSD. I took it before bed because I was told that it could make you tired and today I feel like a zombie. Does your body ever get use to this medication?
Ginak523, how much are you taking? I found i was less zombie like when they gave me the extended release.
Three years ago i started seroquel to help with new dx of bipolar 1. They were having me take 600 to 800 mg. At night. But it caused me so much anxiety and nightmares at that level. I found that 200 mg at night works for me. I definitely have less energy and motivation, but it also definitely got better over a few weeks. I hope that will be the case for you! Best, Cathy
So many meds Maybe your MD should review any complications / effects from that mix of drugs
Iam on 200 mgs of extended release Seroquel. I was on 300mgs but did 2 tapers of 50 mgs of the extended release. Over a 4 month period. Now i dont know how to get off the rest. I cant just cut 50 again because it is more than a 10 percent taper. The extended release tablets dont come in a small enough dose to do this. The medicine is a tablet so you cant cut it. I have been on it for about a year and 4 months and want to get off. The doctor said just keep going down 50 mgs. That is too fast of a taper. Can anyone weigh in on this. I have had alot of anxiety since the last 50 mg taper.
Mine too derryman. Everyday day starts with Anxiety and depression and a irregular heartbeat. Iam taking Seroquel 200 mg,, Mirtazapine 45, Lisinopril, propranolol, and buspirone. Iam literally fuzzy brained all day. I would love to feel dtrong and in charge of my emotions. The Anxiety is awful. Iam 72, iam afraid this is the way iam going to be for the rest of my life. God help me.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In